RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 6, Pages 927–932 (Mi mz7814)  

This article is cited in 3 scientific papers (total in 3 papers)

An integral equation with a difference kernel

N. B. Engibaryanab, M. A. Mnatsakanyanab

a Byurakan Astrophysical Observatory, Academy of Sciences of Armenian SSR
b Erevan State Pedagogical Institute

Abstract: In this note a new method of solving a class of integral equations with difference kernels is given. It is based on establishing a connection between the solution of the given equation and that of the corresponding equation on the half-axis. This method allows us to reduce the given equation to a new integral equation with the kernel of a simple structure.

Full text: PDF file (835 kB)

English version:
Mathematical Notes, 1976, 19:6, 541–544

Bibliographic databases:

UDC: 517.9
Received: 12.08.1974

Citation: N. B. Engibaryan, M. A. Mnatsakanyan, “An integral equation with a difference kernel”, Mat. Zametki, 19:6 (1976), 927–932; Math. Notes, 19:6 (1976), 541–544

Citation in format AMSBIB
\Bibitem{EngMna76}
\by N.~B.~Engibaryan, M.~A.~Mnatsakanyan
\paper An integral equation with a~difference kernel
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 6
\pages 927--932
\mathnet{http://mi.mathnet.ru/mz7814}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=420174}
\zmath{https://zbmath.org/?q=an:0341.45009|0335.45005}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 6
\pages 541--544
\crossref{https://doi.org/10.1007/BF01149934}


Linking options:
  • http://mi.mathnet.ru/eng/mz7814
  • http://mi.mathnet.ru/eng/mz/v19/i6/p927

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Afyan, A. Kh. Khachatryan, “On analytical and numerical solutions to the radiative transfer problem with a reflecting surface”, Comput. Math. Math. Phys., 41:8 (2001), 1158–1168  mathnet  mathscinet  zmath
    2. B. N. Enginbarian, “On the Convolution Equation with Positive Kernel Expressed via an Alternating Measure”, Math. Notes, 81:5 (2007), 620–627  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. A. G. Barseghyan, “On the Method of Two-Sided Continuation of Solutions of the Integral Convolution Equation on a Finite Interval”, Math. Notes, 97:3 (2015), 309–320  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:220
    Full text:98
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018